Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Loose stool, gastric problem. Home or ayurvedic treatment?

my baby is 42 days old, and he is having watery stool all the time, with lot of gastric problem. Can anyone please recommend some home Ayurvedic treatment .
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi Dear.
Welcome to the board of Health Care Magic,
Your Q is little explanatory.
If the child is exclusively on breast feed ,it is usual to pass stools frequently, watery, yellowish. Some times baby immediately pass watery stool just after feeding, This all because of poor gastocolic reflex ,gradually it decreases with due coarse of time.(provided baby is getting adequate weight gain according to age)
But if the baby is not gaining weight according to age then one should investigate for the faulty feeding habits, infections etc.
Hope your query is answered in right direction.
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor